# SDR AUS20010717

- Difficulty date: June 13, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Cessna 172N
- Engine: Lyc O320H2AD
- Propeller: Mcauly 1C160DTM
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankcase
- Part number: L801776
- Condition: Faulty
- Location: Reciprocating En
- Component: Reciprocating En, Lyc, O320H2AD
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) CRANKCASE INCORRECTLY LINE BORED REDUCING DECK HEIGHT BY 1.016MM(0.040IN). THIS ALLOWED NO3 PISTON TO CONTACT THE CYLINDER HEAD.METAL CONTAMINATION OF ENGINE. PERSONNEL/MAINTENANCE ERROR.
